1-s2.0-S002203962030303X-main.pdf (350.54 kB)
0/0

Hyperbolic systems with non-diagonalisable principal part and variable multiplicities, II: microlocal analysis

Download (350.54 kB)
journal contribution
posted on 15.06.2020 by Claudia Garetto, Christian Jäh, Michael Ruzhansky
In this paper we continue the study of non-diagonalisable hyperbolic systems with variable multiplicity started by the authors in [GJR18]. In the case of space dependent coefficients, we prove a representation formula for solutions that allows us to derive results of regularity and propagation of singularities.

Funding

FWO Odysseus Project G.0H94.18N: Analysis and Partial Differential Equations

Leverhulme Grant RPG-2017-151

EPSRC Grant EP/R003025/1

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Journal of Differential Equations

Volume

269

Issue

10

Pages

7881 - 7905

Publisher

Elsevier

Version

VoR (Version of Record)

Rights holder

© The Authors

Publisher statement

This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).

Acceptance date

30/05/2020

Publication date

2020-06-16

Copyright date

2020

ISSN

0022-0396

Language

en

Depositor

Dr Claudia Garetto. Deposit date: 12 June 2020

Licence

Exports

Logo branding

Categories

Licence

Exports